# SDR SWAA2025082794294

- Difficulty date: July 22, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N8616C
- Make and model: Boeing 737-8H4
- Aircraft serial: 36914
- Aircraft time: 40,285 hours, 19,311 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOES NOT WORK CORRECTLY BATTERY PACK LOCATED ON SIDEWALL AREA BETWEEN STA 559 AND 579 1 EA RH SIDE IN PASSENGER CABIN.  REPLACED BATTERY PACK  IAW 33-51-06-960-805, PERFORMED OPERATIONAL TEST, TESTED OK.
